Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 67, Number 3

Kinematics of a shock wave of arbitrary strength in a non-ideal gas
Manoj Pandey and V. D. Sharma.
Quart. Appl. Math. 67 (2009), 401-418
Abstract, references and article information
Full-text PDF
MathSciNet review: 2547633
Modelling supply networks with partial differential equations
C. D'Apice, R. Manzo and B. Piccoli.
Quart. Appl. Math. 67 (2009), 419-440
Abstract, references and article information
Full-text PDF
MathSciNet review: 2547634
On the stability of shock waves in layered structures at the presence of the electric current
A. M. Blokhin and R. E. Semenko.
Quart. Appl. Math. 67 (2009), 441-475
Abstract, references and article information
Full-text PDF
MathSciNet review: 2547635
Global solutions for coupled Kuramoto-Sivashinsky-KdV system
Maomao Cai and Dening Li.
Quart. Appl. Math. 67 (2009), 477-488
Abstract, references and article information
Full-text PDF
MathSciNet review: 2547636
From a multidimensional quantum hydrodynamic model to the classical drift-diffusion equation
Yeping Li.
Quart. Appl. Math. 67 (2009), 489-502
Abstract, references and article information
Full-text PDF
MathSciNet review: 2547643
Existence and regularity of pullback attractors for an incompressible non-Newtonian fluid with delays
Caidi Zhao, Shengfan Zhou and Yongsheng Li.
Quart. Appl. Math. 67 (2009), 503-540
Abstract, references and article information
Full-text PDF
MathSciNet review: 2547637
Justification of a Galerkin method for a regularized Cauchy singular integro-differential equation
A. I. Fedotov.
Quart. Appl. Math. 67 (2009), 541-552
Abstract, references and article information
Full-text PDF
MathSciNet review: 2547638
Polynomial decay to thermoelastic plates with memory
Pedro Gamboa Romero.
Quart. Appl. Math. 67 (2009), 553-558
Abstract, references and article information
Full-text PDF
MathSciNet review: 2547639
Traveling waves of two-component reaction-diffusion systems arising from higher order autocatalytic models
Jong-Shenq Guo and Je-Chiang Tsai.
Quart. Appl. Math. 67 (2009), 559-578
Abstract, references and article information
Full-text PDF
MathSciNet review: 2547640
Readily computable Green’s and Neumann functions for symmetry-preserving triangles
R. D. Hazlett and D. K. Babu.
Quart. Appl. Math. 67 (2009), 579-592
Abstract, references and article information
Full-text PDF
MathSciNet review: 2547641
Structural conditions for full MHD equations
Bongsuk Kwon.
Quart. Appl. Math. 67 (2009), 593-600
Abstract, references and article information
Full-text PDF
MathSciNet review: 2547642


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website